Translator Disclaimer
December 1956 Singular perturbations of nonlinear systems of differential equations related to conditional stability
J. J. Levin
Duke Math. J. 23(4): 609-620 (December 1956). DOI: 10.1215/S0012-7094-56-02360-2
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.23 • No. 4 • December 1956
Back to Top